Clomid and panic attacks?

Discussion in 'Long Term Trying To Conceive' started by Kaylakin, Jan 24, 2011.

  1. Kaylakin

    Kaylakin Here we go again...

    Joined:
    Mar 2, 2010
    Messages:
    572
    Likes Received:
    1
    Hi all,
    I'm on my first cycle with clomid, gearing up for my first IUI. I've noticed that since I started the clomid, I have woken up on at least three different nights with my heart pounding out of my chest and this horrible feeling of hopelessness/despair. It feels like I am going to have a heart attack or something and its like I have a surge of adenaline and panic. I hate it, and I don't know if it is from the clomid or maybe I'm just freaking out with everything else going on. Has this happened to anyone before? I took my last dose of it last night so I hope it stops soon..
     
  2. J_in_Dubai

    J_in_Dubai Well-Known Member

    Joined:
    Sep 30, 2010
    Messages:
    180
    Likes Received:
    0
    Hi Kaylakin, I've only ever been on Femara, so I can't answer from experience, but my acupuncturist told me just last week that she's been treating several ladies who have getting panic attacks while on Clomid, so i don't think it's unusual. She said that she often prescribes Chinese herbs to help mitigate the effects. I hope you're able to stop the attacks- I've had them before and it's an awful feeling. Good luck!!
     
  3. Tarkwa

    Tarkwa Mummy to two boys :) xxx

    Joined:
    Jan 17, 2011
    Messages:
    2,276
    Likes Received:
    0
    Hi kaylakin, I'm not sure if it's clomid but I'm waking up ROASTING hot in the middle of the night. I thought the central heating had been turned up but my DH hadn't touched it. I had it a little while ago too (a few weeks ago) and it could have been when I had my first round of clomid! I'm going to pay extra attention from now on and let the FS know at my next appt. Everyone reacts differently to drugs, and this might be the side effect you suffer from (just as overheating at night might be mine!). I think you should try and speak to a doctor about this as you certainly shouldn't feel like you are about to have a heart attack! This whole TTC thing can make us feel really anxious so that might be the reason, but I'd get it confirmed by a doctor just to be sure. Best of luck chick, and I'm sure you'll be fine.
    xxx
     
  4. Kaylakin

    Kaylakin Here we go again...

    Joined:
    Mar 2, 2010
    Messages:
    572
    Likes Received:
    1
    J and Tarkwa,
    Thanks for your replies. I feel better that I may not be the only one having experienced this. I am def going to mention it to my doc. It is such a horrible feeling. This TTC business is really nerve wracking and anxiety provoking, you're right. I'm tired of being on the emotional rollercoaster. I really appreciate your replies.. it is comforting to know we are all in the same boat with TTC and we will reach our goals eventually..
     
  5. ANC

    ANC Well-Known Member

    Joined:
    Jul 10, 2010
    Messages:
    212
    Likes Received:
    0
    Oh, the waking up roasting! I feel like the center of the earth- a billion degrees! that's a side effect I'm assuming.

    I also had a lot of heart pounding, anxiety problems on clomid. I had anxiety attacks in the past, so i knew what it was. My dr said he may switch me to femera because of the symptoms. Maybe yours can try something like that too
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice